MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804300-33
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that during the procedure the stent from the 3.0x33mm xience skypoint stent delivery system (sds) dislodged.The stent was retrieved.There was no adverse patient sequela reported and no clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the electronic lot history record (elhr) and similar incident query for this product were not performed because the lot number was not reported and the product was not returned for analysis.The investigation determined the reported difficulties and treatment appear to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.D9: information updated - device has reportedly been discarded.
 
Event or Problem Description
It was reported that during the procedure the stent from the 3.0x33mm xience skypoint stent delivery system (sds) dislodged.The stent was retrieved.There was no adverse patient sequela reported and no clinically significant delay reported.Subsequently after the initial was filed, the account confirmed during removal of the xience skypoint resistance was noted with an unspecified telescope guide extension and the stent dislodged.The stent was retrieved via snare with a balloon.Another non-abbott stent was used to successfully complete the procedure.It was noted that there was clinically significant delay.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14187933
Report Number2024168-2022-04362
Device Sequence Number4408250
Product Code NIQ
UDI-Device Identifier08717648233272
UDI-Public08717648233272
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804300-33
Device Catalogue Number1804300-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown